# SDR QXEA200701902

- Difficulty date: December 14, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,228 hours, 33,854 cycles
- Engine: Pwa PW123D
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Broken
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2035. LT MAIN GEAR DOORS WERE OPEN WITH NO INDICATION FROM THE COCKPIT, ONLY THE LT SIDE OF THE DOOR IS OPEN. MAINTENANCE REPLACED THE SPRING, CONNECT ROD WHICH WERE BROKEN. AIRCRAFT RETURNED TO SERVICE.
